Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Missed anti depression pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I was on antidepressent prothiaden-0.25 2 tablets a day for 3 months then i took it 1 tablet onces a day for 2 months then dr told me take it every alternate day 1 tablet which i did not take .and stopped taking it at all. since its a month i have stopped the tablets. now i hv appointment with the doctor should i tell this to him . is there any side effect stopping it abrubtly ?
Doctor :   Hi
User :   Hello doctor
Doctor :   Pls. give me few secs. to go through your query.
User :   can u give me ur opinion about this
User :   ok
Doctor :   Ok.
Doctor :   Pls. do not worry, You have not caused yourself any harm as the dose has been waned already to a large extent.
Doctor :   You have to discuss with your Psychiatrist about this openly.
User :   i am scared as he told me not to play with his medication
Doctor :   You are true, but it is always better to reveal what has happened .
User :   i am feeling much better personally and as i hv already stopped medicines do i still need to visit him
Doctor :   Yes, it is always better to discuss with him, tell him what just you have mentioned to me.
User :   Its already a months i hv stopped med. is there any chances of any side effect now?
Doctor :   Usually You should be ideally finishimg off the prescribed dose, but if you feel better, just discuss with him, once he assesses you and he feels the same , he may not prescribe you medication any further.
Doctor :   If not he may extend it by another 15 days on alternate days.
Doctor :   No major side effects with the stoppage , apart from might be you have to extend the time line for taking medication.
User :   so i shouldn't be expect any side effect like it says boold clot or dizziness now
Doctor :   There might be some amount of anxiety, blurred vision, aggression, anger, balance issues , do you have nay of these , but very rarely ?
User :   no i dont s have any of these
Doctor :   Ok, That is very encouraging, then you can happily go ahead and discuss with the psychiatrist and may be even stop your medication
User :   ok thanks a lot
User :   can i ask you where do you practice?
Doctor :   I practise in Visakhapatnam/Vizag.
User :   are you a pshychiatrist?
User :   just asking to know how this site works
Doctor :   I am A General Physician but have experience in psychiatry.
User :   ok thanks
Doctor :   thank you for ocnsulting me
Doctor :   take care, bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor